# SDR UPS00231503

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 65C164062
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON NR 4 STOP FORWARD ON AFT CARGO DOOR (INTERNAL).  HFEC INSPECTION CARRIED OUT IAW B727 NDTM PT 6, 51-00-00 FIG 4, CRACK CONFIRMED.  NR 4 STOP REPLACED IAW EO B727-5230-0032, APPENDIX C.
